Rosalyn, that is about the time mine stopped. Dealing with your Mom's dementia may make things last a little longer. Remember, when she is rearranging things at least she is busy.
God Bless and strength to you.
Jump to content
Posted 24 March 2014 - 08:02 PM
Posted 30 March 2014 - 12:30 PM
Thank you for your concern and helpful links.....I have been on the NJ Alzheimer's page and find little help for people who do not have enough cash or insurance benefits to pay for help.....part time caretakers are very expensive and she is not ready for a full time care facility yet.......plus she made me promise her a long time ago that I would not put her in one......that would be a last resort for me to do that to her.
It seems that NJ is behind the times of having day care facilities for seniors that are clean, acceptable and interesting to them to want to go to, not just warehouses to keep them until they are picked up.
As for cymbalta, I think I am through the roughest part now, but still get misc zaps and zings....my anger is a natural part of what I am going through with little money and no physical help with day to day care.....not anger at my MOm but anger at the people she has called her family for more than 40 years.....the people that profess so much love but never really contribute assistance........they literally make me sick.....and I have to quiet myself from not telling them all off.....
Oh well, I do not want to get myself all worked up today.....so I am going to sign off for today.....again, thank you for your prayers, I am sure they are helping me keep calm and going forward as best I can......
My prayers are sent back to all of you too, to keep working at getting healthy and happy!
Posted 07 April 2014 - 12:15 AM
Rosalyn - good to hear all the support you are getting from this site. I am into my 4th week coming off of Cymbalta and the anxiety is lessening. I understand how difficult it is to care for a loved one while detoxing. I have sole and permanent custody of my (very active) four year old granddaughter and have had her since birth on my own. This is the second time in two years that I have gone through withdrawal. The last time it was from Paxil which was much worse. I am encouraged to hear others on this site say it will get better. And it has been getting better for me slowly - sometimes so slowly I don't see the progress. I know I will feel better one day and you will too. Take care.
0 members, 0 guests, 0 anonymous users